# SDR UIEA2019013103073

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Abnormal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER RH SIDE HALON FIRE EXTINGUISHER FAILS WEIGHT TEST. THERE IS NO WEIGHT TEST TAG FROM THE PREVIOUS TEST.( WEIGHED SMOKE BARRIER HALON FIRE EXTINGUISHER WITH SCALE ASR-382 (DUE DAT 26JAN19) I.A.W. AMM 26-26-02-216-012-001. EXTINGUISHER WEIGHT 3.81 LBS, IN LIMITS.  )
